Day	Time	Activity	Location
Tues. Oct 17 th	3рт	TLS Board of Directors check-in	Kanuga Inn Lobby
Wed. Oct 18 th	9am-5pm	TLS Board of Directors meeting	Kanuga Inn 1 st Floor Lounge lower level
Thurs. Oct 19 th	9am-5pm	TLS Board Meeting	Kanuga Inn 1 st Floor Lounge lower level
Thurs. Oct 19 th	6:oopm	Dinner (for TLS Board of Directors and Thursday shoulder night registrants only)	Dining Room
Fri. Oct 20 th	8:00-9:00am	Breakfast (for Thursday night registrants only)	Dining Room
	9am-5pm	Labyrinths on the Grounds (build temporary labyrinths) organized by Stephen Shibley	On Grounds (See Map)
	9am-4pm (extra cost)	Pre-Gathering Workshop on Labyrinths in Higher Education with Jan Sellers	Gooch Main
	gam-noon (extra cost)	Pre-Gathering Workshop Celestial Labyrinths with M.E. (Beth) Langley	Gooch A
	Noon-1pm	Lunch (Thursday night registrants & lunch add-on attendees only)	Dining Room
	1pm-5pm	Gathering Registration	Main Lobby
	1pm-11pm	Reflection Room	Inn 1 st Floor Lounge
	1pm-5pm	Marketplace Open Vendor Area organized by Helen Curry	Gooch B
	1pm-4pm (extra cost)	Pre-Gathering Workshop Tactile Labyrinths with Maia Scott	Gooch A
	зрт-4рт	Energy Keepers Reception hosted by Sandra Walden	Inn 1 st Floor Patio
(free/open to public)	3:45-4:45pm	New to TLS Meet & Mingle Hosted by Membership Committee	Johnson Fireplace Lounge & Porch
(open to public)	5pm-6pm	Opening Ceremony	TBD
Fri. Evening	6:00-7:00pm	Dinner (included with full registration)	Dining Room

	7pm	Silent Auction Opens Auction organized by Annelle & Martin Tanner	Gooch Main Lobby
	7:00-7:30pm	Marketplace Open	Gooch B
	7:20pm	Opening Night Announcements	Gooch Main
	7:30-8:30pm	Featured Presenter: Jill Kimberly Hartwell Geoffrion Exploring Ancient Labyrinth Manuscripts	Gooch Main
	8:30-10pm	Marketplace Open	Gooch B
	8:30-9:15pm	Poster Presentations	Gooch Main
	9:30-11pm	Informal sharing by the fire	Lakeview Fire Pit
Sat. Oct 21st Morning	6:45am	Early Morning Forest Bathing: Nature Therapy Led by Christine Wiles	Kanuga Outdoor Labyrinth
	7:15am	Regional Rep group labyrinth walk	TBD
	8:00-8:45am	Breakfast (included with full registration and for Saturday Only registrants) NOTE: Regional Representatives to meet at designated tables	Dining Room
	All Day	Reflection Room	Inn 1st Floor Lounge
	10am-6pm	Marketplace Open	Gooch B
	8:45am	Member Images Coordinated by Dan Niven	Gooch Main
	8:55am	Good Morning Announcements	Gooch Main
Sat. Morning continued	9:00am – 10:00am	Annual Meeting (Board Members meet for 15min right after Annual Meeting adjourns) Announcements and Preview of 2024 Gathering Location	Gooch Main
		Break (15 mins)	
	10:15- 11:45am	Featured Presentation: New Horizons Panel of Mini-Sessions Presenters: Frank Faine, Janice Lewis, Susan Murphy, Maia Scott, Jan Sellers, and Annelle Tanner	Gooch Main
	12:00-1:00pm	Lunch	Dining Room

Sat. Afternoon	1:00-6:00pm	Marketplace Open	Gooch B
	1:00-2:00pm	(3) Workshops (60 min.)	
		Chartres Cathedral: Past, Present and Future Presenter: Robert Ferre	Gooch Main
		Commonly Reported Personality Types of Labyrinth Walkers Presenter: John W. Rhodes	Gooch A
		LIUP: Labyrinths in Unusual Places Presenter: Jay Staley	Gooch C
	2:00-2:15pm	Break (15 mins)	
	2:15-3:45pm	(4) Workshops (90min.)	
		Pilgrimage: Journeys on Ancient Paths **Presenter: MJ McGregor & Lisa Gidlow Moriarty**	Gooch Main
		Kintsugi Labyrinths: A Practice for Navigating Grief, Loss, and Change <i>Presenter: Jill Carnell</i>	Gooch A
		Peace Club in Action! Presenter: Janice Lewis	Gooch C
		Return to Center; Reignite Your Purpose **Presenter: Drucilla French**	Minkler
	3:45-4:00pm	Break (15 mins)	
	4:00-5:30 pm	(4) Workshops (90min.)	
		Labyrinth Activism Presenter: Christine Katzenmeyer & Ellen Bintz-Meuch	Gooch Main
		(Z)ENgaging Peace Paths: Tangled, Sculpted, and Faux Batik Labyrinths Presenter: Amy Broady	Gooch A
		The Future of Labyrinth Programs **Presenter: Gael D. Hees**	Gooch C
		Finding Presence in Nature Presenter: Christine Wiles	Kanuga Labyrinth

Sat. Evening	6рт-7рт	Dinner (included)	Dining Room
	6:3opm-8pm	Marketplace Open	Gooch B
	7:15-7:45pm	25 th Anniversary Celebration Cake	Johnson Fireplace Lounge
	7:45-8:3opm	Story Sharing Celebration of David and Jane Gallagher's Legacy of TLS Service Featuring Helen Curry and TLS Founding Members	Johnson Fireplace Lounge
	8:30-8:45pm	Silent Auction final bids - closes 8:45pm	Gooch Main Lobby
	9pm-11pm	Informal sharing by the fire	Lakeview Fire Pit
Sun. Oct 22nd Morning	6:45am	Early Morning Forest Bathing: Nature Therapy Led by Christine Wiles	Kanuga Labyrinth
	8am-9am	Breakfast (included with full registration)	Dining Room
	8am-11:30am	Reflection Room	Inn 1st Floor Lounge
	8am-11:30am	Marketplace Open	Gooch B
	8am-10am	Check out of lodging rooms	Main Inn Lobby
	9:30-11 am	(4) Workshops (60 and 90 minutes)	
		The First Labyrinth on Mars *Presenter: Kay Sandor**	Gooch Main 60 minutes
		Labyrinth Patterns and Expansive Transformation Presenter: Stephen Shibley	Gooch A 60 minutes
		Channeling Mr. Rogers Presenter: Marion Patterson & Leslie Wright	Gooch C go minutes
(free open to the	11:15am-	Closing Ceremony	TBD
public)	noon	led by Energy Keepers	
Sun. Afternoon	Noon-1pm	Lunch (included with full registration)	Dining Room
	1pm-4pm (extra cost)	Post-Gathering Workshop – Windows at Chartres Cathedral with Jill Kimberly Hartwell Geoffrion	Gooch Main
	1pm-2pm	Marketplace Closed (breakdown)	Gooch B

	1pm	Take down temporary labyrinths	On Grounds
Sun. Evening	6:00-7:00pm	Dinner (for Sunday shoulder night registrants only)	Dining Room
Mon. Oct 23rd	8:ooam	Breakfast (for Sunday shoulder night registrants only)	Dining Room
	8:00-9:00am	Check out of lodging rooms	Main Inn Lobby
	9:ooam- 6:oopm	All Day Bus Tour of Area Labyrinths with 5pm stop at Asheville Regional Airport (AVL) with Chuck Hunner	Meet at Main Inn Lobby by 8:45am